# SDR F3LA97113

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546578509
- Condition: Cracked
- Location: Bs 1138
- Part time: 36,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CRACK IN STR 5A LT HORIZONTAL STRAP JUST AFT OF STA 1138.  REMOVED CRACKED HORIZONTAL STRAP AT STR 5A LT STA 1138, AND INSTALLED NEW STRAP IAW SRM 51-10-1, SRM 51-30-2.  STRAP CRACKED 1 INCH IN LENGTH.  (X)
